MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA SP WITH MAXZERO; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA SP WITH MAXZERO; PERIPHERAL IV CATHETERS
Catalog Number 383560
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva 18 ga x 1.75in sp with maxzero leaked at the septum.The following information was provided by the initial reporter: material# 383560.Batch# 4081120.It was reported by customer that the person placing the iv pulled the needle out and blood leaked out of the gray rubber stopper.Verbatim: rcc received a complaint via email.Facility contact: xxxx xxxx.Department: materials management.Phone number: xxxx.Email: xxxxx.Product catalog number:383560.Product description: catheter iv 18ga 1.75in stabilization platform bd nexiva maxzero sterile latex free disposable.Origin of the issue: laboratory.Detail: product quality, lakeland warehouse, catalog number 383560, lot number 4081120, coid (b)(4).The person placing the iv pulled the needle out and blood leaked out of the gray rubber stopper.Number of occurrences: 1.0.On (b)(6) 2025; the date is (b)(6) 2025.No patient harm happened.The iv was removed from the patient.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 383560 and lot number 4081120.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
 
Event or Problem Description
No additional information.

Brand Name
BD NEXIVA SP WITH MAXZERO
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21636055
Report Number1710034-2025-00420
Device Sequence Number9402263
Product Code FOZ
UDI-Device Identifier00382903835607
UDI-Public(01)00382903835607(11)240321(17)270331(10)4081120
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383560
Device Lot Number4081120
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown